Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017 (2017), Article ID 8363478, 3 pages
https://doi.org/10.1155/2017/8363478
Research Article

On the Boundedness of the Fractional Bergman Operators

Department of Mathematics, University of Ghana, P.O. Box LG 62, Legon, Accra, Ghana

Correspondence should be addressed to BenoƮt F. Sehba

Received 4 March 2017; Accepted 18 April 2017; Published 10 May 2017

Academic Editor: Feyzi Başar

Copyright © 2017 Benoît F. Sehba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Benoît F. Sehba, “On the Boundedness of the Fractional Bergman Operators,” Abstract and Applied Analysis, vol. 2017, Article ID 8363478, 3 pages, 2017. doi:10.1155/2017/8363478